American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Xu Wang and Peter Schiavone. Harmonic circular inclusions for non-uniform fields through the use of multi-coating. Quart. Appl. Math. 72 (2014) 267-280.
Abstract, references, and article information
View Article: PDF

[2] Sergei Grudsky and Nikolai Tarkhanov. A Note on Muskhelishvili-Vekua Reduction. Contemporary Mathematics 591 (2013) 113-126.
Book volume table of contents
View Article: PDF

[3] Maurice Duits, Arno B.J. Kuijlaars and Man Yue Mo. The Hermitian two matrix model with an even quartic potential. Memoirs of the AMS 217 (2012)
Book volume table of contents   

[4] Yu. V. Obnosov. Three–phase eccentric annulus subjected to a potential field induced by arbitrary singularities. Quart. Appl. Math. 69 (2011) 771-786. MR 2894000.
Abstract, references, and article information
View Article: PDF

[5] Miran Černe and Matej Zajec. Boundary differential relations for holomorphic functions on the disc. Proc. Amer. Math. Soc. 139 (2011) 473-484. MR 2736330.
Abstract, references, and article information   
View Article: PDF

[6] Y. A. Antipov and V. V. Silvestrov. Hilbert problem for a multiply connected circular domain and the analysis of the Hall effect in a plate. Quart. Appl. Math. 68 (2010) 563-590. MR 2676977.
Abstract, references, and article information
View Article: PDF

[7] V. M. Babich. Factorizability of matrix functions: A direct proof. St. Petersburg Math. J. 20 (2009) 1-22. MR 2411967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Elias Wegert and Lothar von Wolfersdorf. Blaschke representation of functions on the circle. Proc. Amer. Math. Soc. 136 (2008) 161-170. MR 2350401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anatoly Ryabogin and Dmitry Ryabogin. Hardy spaces and partial derivatives of conjugate harmonic functions. Proc. Amer. Math. Soc. 135 (2007) 2461-2470. MR 2302567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Sine-Gordon reduction of PIII. Math. Surveys Monogr. 128 (2006) 443-458.
Book volume table of contents   
View Article: PDF

[11] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. PII Asymptotics on the canonical six-rays. real-valued case. Math. Surveys Monogr. 128 (2006) 349-372.
Book volume table of contents   
View Article: PDF

[12] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. PIII equation, an overview. Math. Surveys Monogr. 128 (2006) 435-441.
Book volume table of contents   
View Article: PDF

[13] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Asymptotic solutions of the second Painlev\'e equation in the complex plane. Direct monodromy problem approach. Math. Surveys Monogr. 128 (2006) 233-259.
Book volume table of contents   
View Article: PDF

[14] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. PII Quasi-linear stokes phenomenon. Math. Surveys Monogr. 128 (2006) 373-434.
Book volume table of contents   
View Article: PDF

[15] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Inverse monodromy problem and Riemann-Hilbert factorization. Math. Surveys Monogr. 128 (2006) 97-132.
Book volume table of contents   
View Article: PDF

[16] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Systems of linear ordinary differential equations with rational coefficients. Elements of the general theory. Math. Surveys Monogr. 128 (2006) 39-63.
Book volume table of contents   
View Article: PDF

[17] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Monodromy theory and special functions. Math. Surveys Monogr. 128 (2006) 65-95.
Book volume table of contents   
View Article: PDF

[18] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Canonical four-rays. Singular solutions of the SG-PIII. Math. Surveys Monogr. 128 (2006) 479-493.
Book volume table of contents   
View Article: PDF

[19] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Canonical four-rays. Real-valued solutions of SG-PIII. Math. Surveys Monogr. 128 (2006) 459-477.
Book volume table of contents   
View Article: PDF

[20] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. The isomonodromy method. Math. Surveys Monogr. 128 (2006) 161-218.
Book volume table of contents   
View Article: PDF

[21] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. PII Asymptotics on the canonical six-rays. The purely imaginary case. Math. Surveys Monogr. 128 (2006) 297-348.
Book volume table of contents   
View Article: PDF

[22] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Painlev\'e Transcendents. Math. Surveys Monogr. 128 (2006) MR MR2264522.
Book volume table of contents   

[23] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Asymptotics in the complex plane of the SG-PIII transcendent. Math. Surveys Monogr. 128 (2006) 495-510.
Book volume table of contents   
View Article: PDF

[24] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Isomonodromy deformations. The Painlev\'e equations. Math. Surveys Monogr. 128 (2006) 133-159.
Book volume table of contents   
View Article: PDF

[25] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. B\"acklund transformations. Math. Surveys Monogr. 128 (2006) 219-229.
Book volume table of contents   
View Article: PDF

[26] Athanassios S. Fokas, Alexander R. Its, Andrei A. Kapaev and Victor Yu. Novokshenov. Asymptotic solutions of the second Painlev\'e equation in the complex plane. Inverse monodromy problem approach. Math. Surveys Monogr. 128 (2006) 261-295.
Book volume table of contents   
View Article: PDF

[27] Miran Cerne and Manuel Flores. Generalized Ahlfors functions. Trans. Amer. Math. Soc. 359 (2007) 671-686. MR 2255192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Florence Scalas. Poisson integrals associated to Dunkl operators for dihedral groups. Proc. Amer. Math. Soc. 133 (2005) 1713-1720. MR 2120249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Cantón. On smoothness of symmetric mappings II. Proc. Amer. Math. Soc. 133 (2005) 103-113. MR 2085159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Filippo Bracci. Fixed points of commuting holomorphic mappings other than the Wolff point. Trans. Amer. Math. Soc. 355 (2003) 2569-2584. MR 1974004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2